# SDR FDEA201201130163

- Difficulty date: January 13, 2012
- Submitted: January 13, 2012
- Operation: Air carrier
- Aircraft: N942FD
- Make and model: Boeing 757225
- Aircraft serial: 22612
- Aircraft time: 66,851 hours, 23,694 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Panel
- Part number: 114N407519
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 SLAT INBD AUX TRACK, COVE PANEL CRACKED.  REMOVED DAMAGED COVE PANEL IAW SRM 51-40-02,  FABRICATED NEW COVE PANEL.  INSTALLED NEW COVE PANEL ON SLAT NR 1 IAW SRM 51-40-02.  MAJOR REPAIR.
